Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

£9.9
FREE Shipping

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Phenylephrine… is a decongestant which unblocks your nose and sinuses helping you breathe more easily.

Amber glass bottle fitted with a PP 28 mm child resistant, tamper-evident polypropylene/HDPE closure fitted with a polyester-coated, aluminium faced boxboard wad.DO NOT TAKE with any other flu, cold, decongestant products or cough suppressants and do not drink alcohol. Lemsip Max Cold And Flu Blackcurrant Sachets provide fast relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature. You should consult your doctor if you think you may have a health problem or before you start taking a new medicine. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily. Cough and cold medicines often also contain paracetamol and ibuprofen so it can be easy to take more than the recommended dose.

Very effective against sinusitis, headache, cough and streaming cold and better than upsetting your stomach with acidic lemon-flavoured flu remedies.Hypertensive interactions occur between sympathomimetic amines such as phenylephrine and monoamine oxidase inhibitors (see contraindications).

Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol. Beechams all in one liquid helps relieve the symptoms of the common cold, flu and chesty coughs, such as a headache, aches and pains, blocked nose and sore throat. You may have additional manufacturer's warranties with some products, such as electrical items, giving you additional rights and you should check these carefully. Hearst UK is the trading name of the National Magazine Company Ltd, 30 Panton Street, Leicester Square, London, SW1Y 4AJ.

Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Sorbitol (non-crystallising, E 420), glycerol, ethanol (96%), Propylene Glycol, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Xanthan Gum, Citric Acid Mono Hydrate, Coughsweet Flavour, Sunset Yellow FCF (E 11 O), Patent Blue V (E 131 ), Water. SureEase Erection Rings 15085 – Constrictor Rings For Erectile Dysfunction Revitalize Your Intimate Moments with SureEase Erection Rings – Precision for Confidence and Pleasure SureEase Erection Rings are the discreet yet powerful solution designed to rekindle confidence and elevate pleasure for individuals facing challenges with erectile dysfunction. That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold. The antidiabetic medicines exenatide, lixisenatide and liraglutide may slow down the absorption of paracetamol into the bloodstream, so it might take longer to work if you're using one of these medicines to treat your diabetes.



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop